RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 1, Pages 105–108 (Mi mz7728)  

This article is cited in 2 scientific papers (total in 2 papers)

Calculation of eigenvalues and eigenvectors of bounded operators by the false-perturbation method

B. V. Loginova, N. A. Sidorovb

a Mathematical Institute, Academy of Sciences of UzSSR
b Irkutsk State University

Abstract: M. K. Gavurin proposed (RZh Mat. 4B383, 1962) an iteration method based on the theory of perturbations for finding the eigenvalues and eigenvectors of linear operators. The method was developed later by F. Kunert (RZh Mat. 5B815, 1968). In the present note, using results of V. A. Trenogin (RZh Mat. 1B706, 1970), this method is extended to problems of the form $(A-\lambda B)\varphi=0$.

Full text: PDF file (254 kB)

English version:
Mathematical Notes, 1976, 19:1, 62–64

Bibliographic databases:

UDC: 517.432
Received: 05.05.1975

Citation: B. V. Loginov, N. A. Sidorov, “Calculation of eigenvalues and eigenvectors of bounded operators by the false-perturbation method”, Mat. Zametki, 19:1 (1976), 105–108; Math. Notes, 19:1 (1976), 62–64

Citation in format AMSBIB
\Bibitem{LogSid76}
\by B.~V.~Loginov, N.~A.~Sidorov
\paper Calculation of eigenvalues and eigenvectors of bounded operators by the false-perturbation method
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 1
\pages 105--108
\mathnet{http://mi.mathnet.ru/mz7728}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=487541}
\zmath{https://zbmath.org/?q=an:0333.47008}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 1
\pages 62--64
\crossref{https://doi.org/10.1007/BF01147620}


Linking options:
  • http://mi.mathnet.ru/eng/mz7728
  • http://mi.mathnet.ru/eng/mz/v19/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. R. Muftahov, D. N. Sidorov, N. A. Sidorov, “On perturbation method for the first kind equations: regularization and application”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:2 (2015), 69–80  mathnet  crossref  elib
    2. N. A. Sidorov, D. N. Sidorov, I. R. Muftakhov, “O roli metoda vozmuschenii i teoremy Banakha–Shteingauza v voprosakh regulyarizatsii uravnenii pervogo roda”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 14 (2015), 82–99  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:194
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020